# SDR 2008UALA02176

- Difficulty date: April 15, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 30,646 hours, 8,290 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG LWR FWD CORNER OF TRUNNION DOOR SKIN BENT AND PULLED FROM DOOR STRUCTURE AND UPPER FWD EDGE OF STRUT DOOR SKIN DAMAGED.  REMOVED TRUNNION DOOR. FOUND LT MLG TRUNNION DOOR BENT. SENT TO SHOP AND PERFORMED SHEET METAL REPAIR. REINSTALLED TRUNNION DOOR RH GEAR.
